Advertisement

Applied Mathematics and Mechanics

, Volume 12, Issue 5, pp 461–468 | Cite as

Periodic solution to a kind of singularly perturbed differential equations of parabolic type in chemical kinetics

  • Ni Ming-kang
Article
  • 14 Downloads

Abstract

This paper deals with the problem on the periodic solution for the singularly perturbed differential equations of parabolic type originating from chemical kinetics in stratified media. A uniformly valid asymptotic solution is constructed and the related asymptotic estimate is given.

Key words

stratified media singular perturbation asymptotic solution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Vasil'eva, A.B. and O.N. Gorshkova, On a singularly perturbed problem in chemical kinetics,Vestn. Moskov. Univ., Ser. 15,Vychisl. Matem. i Kibern., (1984). (in Russian)Google Scholar
  2. [2]
    Vasil'eva, A.B. and V.F. Butuzov, On some results of singular perturbation theory in the recent five years,Vestn. Moskov. Univ., Ser. 15,Vychisl. Matem. i Kibern., 3 (1981). (in Russian)Google Scholar

Copyright information

© Shanghai University of Technology 1991

Authors and Affiliations

  • Ni Ming-kang
    • 1
  1. 1.Department of MathematicsEast China Normal UniversityShanghai

Personalised recommendations